# SDR USAA2013050600014

- Difficulty date: May 4, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 33,552 hours, 22,391 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A SMELL IN FORWARD GALLEY - SMELLS CHEMICAL OR ELECTRICAL IN NATURE.  MAINTENANCE INSPECTED FORWARD GALLEY AND FORWARD BAG BIN - HAD CLEANER DISINFECT TRASH BIN AREA.  PERFORMED T/S PER CARD 26L00021001.  REMOVED AND REPLACED FORWARD GALLEY COFFEEMAKER PER AMM 25-35-15.  OPS CHECK OK.  ALSO, REMOVED AND REPLACED OVEN ASSEMBLY PER AMM 25-35-19.  OPS CHECK OK.
